I’m working my way up the scale on the Gabapentin and trying to deal with the side effects. Although my memory is getting better and I’m not as loopy, the GI effects (adverse effects is a better phrase than “side effects”) are now the primary problem (although I would like my memory to get more back to normal) and I cannot find out whether or not they will get better as my body gets used to this dose of drug.
When you search for things like that, you primarily get one of two things – 1) 7 million tihngs that might be side effects. It’s almost as if if you get a hangnail and you take a drug, that becomes one of the side effects (although that’s extreme, it’s amazing what people attribute to their medications – everything but success often – oh well, I digress). and 2) Scare tactics about how bad the drug is and what it can do to you. There’s got to be a balance for crying out loud. Right now I can’t even fathom going off this and back to the near constant pain.
Oh well, I’ll have to live in the potty or see if my good ole friend Mr. Bismal (first name Pepto) will help with that.
I tried not to make this very graphic but when I’m writing to help others (as well as myself) I need to be up front (I think that’s almost as bad a phrase as “side” effects – after all, mine are “bottom” and “top (brain)” effects!
Have a great day